Contents

Number 1 Number 2 Number 3
Pages 3-9
Emine Albaş,
Generalized derivations on ideals of prime rings
Download: mmn_499.pdf - details
Pages 11-17
A. Amini-Harandi, A. Petruşel,
A fixed point theorem by altering distance technique in complete metric spaces
Download: mmn_600.pdf - details
Pages 19-30
H. Aydi,
On common fixed point theorems for $(\psi, \phi)$-generalized $f$-weakly contractive mappings
Download: mmn_399.pdf - details
Pages 31-39
Cemal Belen, Mustafa Yildirim,
Generalized $A$-statistical convergence and a Korovkin type approximation theorem for double sequences
Download: mmn_478.pdf - details
Pages 41-47
Monica Bota, T. Petra Petru, G. Petruşel,
Hyers-Ulam stability and applications in gauge spaces
Download: mmn_599.pdf - details
Pages 49-62
Murat Çağlar, Halit Orhan,
Some generalizations on the univalence of an integral operator and quasiconformal extensions
Download: mmn_535.pdf - details
Pages 63-78
J. Diblík, Michal Fečkan, M. Pospíšil,
Forced Fermi-Pasta-Ulam lattice maps
Download: mmn_577.pdf - details
Pages 79-88
A. M. A. El-Sayed, H. H. G. Hashem,
Existence results for nonlinear quadratic functional integral equations of fractional orders
Download: mmn_578.pdf - details
Pages 89-101
U. Filobello-Nino, H. Vazquez-Leal, Y. Khan, A. Yildirim, V. M. Jimenez-Fernandez, A. L. Herrera-May, R. Castaneda-Sheissa, J. Cervantes-Perez,
Using perturbation methods and Laplace-Padé approximation to solve nonlinear problems
Download: mmn_517.pdf - details
Pages 103-109
Amir Hashemi, Zahra Ghaeli,
A note on Gröbner bases and graph colorings
Download: mmn_428.pdf - details
Pages 111-123
Anar Huseyin, Nesir Huseyin,
On the positive linear set valued maps
Download: mmn_431.pdf - details
Pages 125-133
Nurettin Irmak, Murat Alp,
Tribonacci numbers with indices in arithmetic progression and their sums
Download: mmn_523.pdf - details
Pages 135-142
Erdal Karapinar, Wasfi Shatanawi, Kenan Tas,
Fixed point theorem on partial metric spaces involving rational expressions
Download: mmn_471.pdf - details
Pages 143-158
Jia Liao, Ting-Zhu Huang, Bruno Carpentieri,
Two novel aggregation-based algebraic multigrid methods
Download: mmn_344.pdf - details
Pages 159-171
Lanzhe Liu,
Sharp function estimates and boundedness for Toeplitz type operator related to general singular integral operator
Download: mmn_375.pdf - details
Pages 173-181
Yu Miao, Shoufang Xu,
Almost sure convergence of weighted sums
Download: mmn_537.pdf - details
Pages 183-189
Oana Mleçniţe,
Existence and Hyers-Ulam stability results for a coincidence problem with applications
Download: mmn_597.pdf - details
Pages 191-200
Carmen Violeta Muraru,
Note on the $q$-Stancu-Schurer operator
Download: mmn_449.pdf - details
Pages 201-208
Hikmet Seyhan Özarslan,
A new application of almost increasing sequences
Download: mmn_390.pdf - details
Pages 209-217
Mehmet Ali Özarslan,
$A$-statistical convergence of Mittag-Leffler operators
Download: mmn_475.pdf - details
Pages 219-231
Ovidiu T. Pop, Dan Miclăuş, Dan Bărbosu,
The Voronovskaja type theorem for a general class of Szász-Mirakjan operators
Download: mmn_374.pdf - details
Pages 233-243
Hamidreza Rahimi, Pasquale Vetro, Ghasem Soleimani Rad,
Some common fixed point results for weakly compatible mappings in cone metric type space
Download: mmn_604.pdf - details
Pages 245-254
Shaban Sedghi, Nabiollah Shobkolaei, Duran Turkoglu,
A common fixed point theorem for multivalued monotone mappings in ordered partial metric spaces
Download: mmn_404.pdf - details
Pages 255-263
Saeed Shabani, Abdolrahman Razani,
Global optimal solutions for noncyclic mappings in $G$-metric spaces
Download: mmn_546.pdf - details
Pages 265-277
Ivan Soldo,
On the existence of Diophantine quadruples in $Z[\sqrt(-2)]$
Download: mmn_565.pdf - details
Pages 279-290
István Szalkai, Balázs Szalkai,
Simplexes and their applications - a short survey
Download: mmn_479.pdf - details
Pages 291-306
Nguyen Huy Tuan, Nguyen Do Minh Nhat, Dang Duc Trong,
Regularization for a nonlinear backward parabolic problem with continuous spectrum operator
Download: mmn_284.pdf - details
Pages 307-321
Ercan Tunç, Hakan Avci,
Interval oscillation criteria for second order nonlinear differential equations with nonlinear damping
Download: mmn_350.pdf - details
Pages 323-333
Cristina Urs,
Coupled fixed point theorems and applications to periodic boundary value problems
Download: mmn_598.pdf - details
Pages 335-344
Qingfeng Xiao,
The $(P,Q)$ generalized anti-reflexive extremal rank solutions to a system of matrix equations
Download: mmn_527.pdf - details
Pages 345-354
Hasret Yazarli,
A note on derivations in MV-algebras
Download: mmn_420.pdf - details
Pages 355-372
Xin-Yan Zhang, Jiong Sun,
A class of $2n$th-order differential operator with eigenparameter-dependent boundary and transmission conditions
Download: mmn_509.pdf - details
Pages 373-387
Xiaosha Zhou,
Some sharp function estimates for vector-valued multilinear integral operator
Download: mmn_624.pdf - details